MIA cover

Mathematical Inequalities & Applications

Volume: 22

Year: 2019


Issue: 1 (January, 2019)
Article number / DOI Authors / Title Pages Abstract Article
22-01 Feifei Du, Wei Hu, Lynn Erbe, Allan Peterson: Some new integral inequalities on time scales 1–23 View View
22-02 Feng Liu: Boundedness and continuity of maximal operators associated to polynomial compound curves on Triebel-Lizorkin spaces 25–44 View View
22-03 Juntao Du, Xiangling Zhu: Essential norm of weighted composition operators between Bloch-type spaces in the open unit ball 45–58 View View
22-04 Sara Botelho-Andrade, Peter G. Casazza, Desai Cheng, Tin T. Tran: The exact constant for the 1-ℓ2 norm inequality 59–64 View View
22-05 Tingfu Feng, Junqiang Han: A new variable exponent Picone identity and applictions 65–75 View View
22-06 Liwei Wang, Lisheng Shu: On multilinear commutators of Marcinkiewicz integrals in variable exponent Lebesgue and Herz type spaces 77–96 View View
22-07 Zhen-Hang Yang, Shen-Zhou Zheng: Complete monotonicity and inequalites involving Gurland's ratios of gamma functions 97–109 View View
22-08 S. K. Mishra, Nidhi Sharma: On strongly generalized convex functions of higher order 111–121 View View
22-09 Muhittin Evren Aydin, Ion Mihai: Wintgen inequality for statistical surfaces 123–132 View View
22-10 Aamir Farooq, Mahvish Samar, Hanyu Li, Chunlai Mu: Improved rigorous multiplicative perturbation bounds for the generalized Cholesky factorization and the Cholesky-like factorization 133–149 View View
22-11 Dong Dong: Full range boundedness of bilinear Hilbert transform along certain polynomials 151–156 View View
22-12 Li Zhu: A Hardy-type inequality with Aharonov-Bohm magnetic field on the Poincaré disk 157–164 View View
22-13 Ulrich Abel, Vitaliy Kushnirevych: On Bennett's conjecture and complete monotonicity 165–173 View View
22-14 Asfand Fahad, Julije Jakšetić, Josip Pečarić: On Rabier's result and nonbounded Montgomery's identity 175–180 View View
22-15 Nguyen Xuan Thao, Le Xuan Huy: Fourier cosine-Laplace generalized convolution inequalities and applications 181–195 View View
22-16 Wenhua Gao, Guoen Hu: Extensions of Fefferman-Stein maximal inequalities 197–210 View View
22-17 Kais Smaoui: On theorems of Morgan and Cowling-Price for selected nilpotent Lie groups 211–226 View View
22-18 Priyanka Sangal, A. Swaminathan: On generalized Cesàro stable functions 227–247 View View
22-19 Nina A. Erzakova: Applications of one inequality to measures of non-compactness and narrow operators 249–260 View View
22-20 Leokadia Bialas-Ciez, Grzegorz Sroka: Polynomial inequalities in Lp norms with generalized Jacobi weights 261–274 View View
22-21 Mina Dinarvand: Heinz means and triangles inscribed in a semicircle in Banach spaces 275–290 View View
22-22 Milad Moazami Goodarzi, Mahdi Hormozi, Nacima Memić: Embedding generalized Wiener classes into Lipschitz spaces 291–296 View View
22-23 Marek Niezgoda: Equality cases of inequalities involving generalized Csiszár and Tsallis type f-divergences 297–306 View View
22-24 Jianmiao Ruan, Dashan Fan, Qingyan Wu: Weighted Morrey estimates for Hausdorff operator and its commutator on the Heisenberg group 307–329 View View
22-25 Vagif S. Guliyev, Javanshir J. Hasanov, Xayyam A. Badalov: Commutators of Riesz potential in the vanishing generalized weighted Morrey spaces with variable exponent 331–351 View View
22-26 Tomasz Hrycak, Sebastian Schmutzhard: Inequalities involving Gegenbauer polynomials and their tangent lines 353–360 View View
22-27 Xiangling Zhu, Juntao Du: Weighted composition operators from weighted Bergman spaces to Stević-type spaces 361–376 View View
22-28 A. Krivoshein, E. Lebedeva, E. Neiman, J. Prestin: Directional Heisenberg uncertainty product 377–399 View View